RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 7, Number 9  


Ordinary Differential Equations
Certain solutions of systems of ordinary differential equations with polynomial right hand side. I, II
L. A. Beklemisheva
1547
Investigation of a singular point on the plane in the case of two zero roots
V. A. Bogachev
1560
Absolute stability of direct control systems in two critical cases
L. I. Burganskaya
1568
A generalized Cauchy problem for a system of differential equations not solved with respect to the derivatives
A. N. Vityuk
1575
A maximum principle for general discrete systems
R. Gabasov, M. L. Gusakova
1581
On the optimization of control systems in the presence of constraints. I, II
M. I. Gusev, A. B. Kurzhanskii
1591
The branching of solutions of a certain boundary value problem for a second order ordinary differential equation
D. P. Zeragiâ
1603
A certain boundary value problem for a system of ordinary differential equations
M. A. Kakabadze, I. T. Kiguradze
1611

Partial Differential Equations
Fourier–Bessel series for functions that are integrable with respect to a weight
M. L. Gol'dman
1617
A conjugation problem for non-stationary abstract linear differential equations
V. I. Korzyuk, N. J. Yurchuk
1629
On the question of the solvability of linear differential equations in spaces of analytic functions
Yu. F. Korobeinik, T. I. Demchenko
1639
The method of lines for nonlinear elliptic equations of arbitrary order
A. D. Lyashko
1649
The Neumann problem for piece-wise smooth domains
E. I. Moiseev
1655
The stability of the system of eigenvalues and eigenfunctions of the Sturm–Liouville problem
P. K. Senatorov
1667
Limit theorems on the existence of integral surfaces that are tangent to singular integral elements
P. V. Sokolov
1672
The behavior of solutions of second order parabolic equations with dissipation
S. D. Èidel'man, F. O. Porper
1684

Short Communications
Properties of the solutions of a problem with losses in the case of periodic intensities
B. V. Gnedenko, I. P. Makarov
1696
Conditions for the synthesis of linear controls
V. I. Zubov
1699
Detection of stability of periodic flows with the aid of generalized characteristic numbers
I. G. Krosko
1701
The stability in the critical case of pure imaginary roots, with internal resonance
A. L. Kunitsyn
1704
Stability of quasi-solutions for equations with a closed operator
O. A. Liskovets
1707
A certain new method of solution for the biharmonic equation
R. S. Melnyk
1710
Periodic boundary value problems and Riesz bases
V. S. Mokeichev
1714
Algebraic solutions of Abel's differential equation
A. Z. Samuilov
1721
The simultaneity of systems of two differential equations
L. P. Cherenkova
1723
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019